# SDR CALA2025052905055

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 85,046 hours, 8,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 2R EICAS STATUS #2 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 5221310 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB.NARRATIVE:  PSEU 2 (R2) CMC MSG# 5222130 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: INITIAL CLIMB.NARRATIVE:  PSEU 2 (R2) MAIN MSG 52-21310 STORED. NOT ACTIVE. ATA 52 FLIGHT LOCK CONTROL TEST OK. DOOR 2 FLIGHT LOCK LOCKED COND & UNLOCKED CHECKS NORMAL.
